advertisement
Question
Posted by: Jack | 2008/08/25

Redish lips

My partner has started developing a redish colour on his lips, as if they are peeling off. He' s a non drinker, non smoker and some people says it can be caused by playing a certain musical instrument and he does not play that also.How can he be assisted ' cause I advised him to see a Doctor however he' s scared.This problem started about 3 months ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

J

It's difficult to make a call from this side. It may be a fungal infection that he picked up from playing the instrument. In this case treatment is simple - Get canesten cream from a pharmacy and apply this to the lips twice daily for 7 days

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement